On the continuation of solutions for elliptic equations in two variables
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 6, p. 745-776
@article{AIHPC_2002__19_6_745_0,
     author = {M\"uller, Frank},
     title = {On the continuation of solutions for elliptic equations in two variables},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {19},
     number = {6},
     year = {2002},
     pages = {745-776},
     zbl = {1090.35051},
     mrnumber = {1939085},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2002__19_6_745_0}
}
Müller, Frank. On the continuation of solutions for elliptic equations in two variables. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 6, pp. 745-776. http://www.numdam.org/item/AIHPC_2002__19_6_745_0/

[1] Courant R., Hilbert D., Methods of Mathematical Physics II, Wiley, New York, 1989. | MR 1013360 | Zbl 0729.00007

[2] Finn R., Equilibrium Capillary Surfaces, Springer, New York, 1986. | MR 816345 | Zbl 0583.35002

[3] Friedman A., On the regularity of the solutions of nonlinear elliptic and parabolic systems of partial differential equations, J. Math. Mech. 7 (1958) 43-59. | MR 118970 | Zbl 0078.27702

[4] Garabedian P.R., Partial Differential Equations, Chelsea, New York, 1989. | MR 1657375 | Zbl 0124.30501

[5] Grauert H., Fritzsche K., Einführung in die Funktionentheorie mehrerer Veränderlicher, Springer, Berlin, 1974. | MR 372232 | Zbl 0285.32001

[6] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1983. | MR 737190 | Zbl 1042.35002

[7] Heinz E., Über das Randverhalten quasilinearer elliptischer Systeme mit isothermen Parametern, Math. Z. 113 (1970) 99-105. | MR 262683 | Zbl 0176.41004

[8] Heinz E., Lokale Abschätzungen und Randverhalten von Lösungen elliptischer Monge-Ampèrescher Gleichungen, J. Reine Angew. Math. 438 (1993) 1-29. | MR 1215647 | Zbl 0767.35026

[9] Hopf E., Über den funktionalen, insbesondere den analytischen Charakter der Lösungen elliptischer Differentialgleichungen zweiter Ordnung, Math. Z. 34 (1931) 194-233. | JFM 57.0556.01 | MR 1545250

[10] Lewy H., Neuer Beweis des analytischen Charakters der Lösungen elliptischer Differentialgleichungen, Math. Ann. 101 (1929) 609-619. | JFM 55.0882.03 | MR 1512557

[11] Lewy H., On minimal surfaces with partially free boundary, Comm. Pure Appl. Math. 4 (1951) 1-13. | MR 52711

[12] Morrey C.B., Multiple Integrals in the Calculus of Variations, Springer, Berlin, 1966. | MR 202511 | Zbl 0142.38701

[13] F. Müller, Analyticity of solutions for semilinear elliptic systems of second order, Calc. Var. Partial Differentials Equuations, to appear. | MR 1930250 | Zbl 1006.35028

[14] Nirenberg L., On non-linear elliptic partial differential equations and Hölder continuity, Comm. Pure Appl. Math. 6 (1953) 103-156. | Zbl 0050.09801

[15] Sauvigny F., Introduction of isothermal parameters into a Riemannian metric by the continuity method, Analysis 19 (1999) 235-243. | MR 1715172 | Zbl 0936.35046

[16] Schulz F., Regularity Theory for Quasilinear Elliptic Systems Monge-Ampère Equations in Two Dimensions, Springer, Berlin, 1990. | MR 1079936 | Zbl 0709.35038